Alert archive / Missouri / Extreme Cold Warnings in 2025
Extreme Cold Warning 1, NWS St. Louis, MO
NWS St. Louis, MO issued this extreme cold warning at Jan 21, 2025, 1:24 AM CST for 4 counties in Missouri; Adams County, Brown County, Illinois. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 21, 2025, 1:24 AM CST (07:24 UTC)
- Expired
- Jan 21, 2025, 12:00 PM CST
- In force
- 11 hr
- Issued by
- NWS St. Louis, MO
Counties Adams County, IL, Brown County, IL, Knox County, MO, Lewis County, MO, Marion County, MO, Shelby County, MO
The radar
The St Louis radar (KLSX), 161 km from the middle of the area, began a volume at 07:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 7.4 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 730 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 284 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
134 WWUS73 KLSX 210724 NPWLSX URGENT - WEATHER MESSAGE National Weather Service St Louis MO 124 AM CST Tue Jan 21 2025 ILZ095-096-211800- /O.UPG.KLSX.CW.Y.0002.000000T0000Z-250121T2100Z/ /O.NEW.KLSX.EC.W.0001.250121T0724Z-250121T1800Z/ Adams IL-Brown IL- Including the cities of Quincy and Mount Sterling 124 AM CST Tue Jan 21 2025 ...EXTREME COLD WARNING IN EFFECT UNTIL NOON CST TODAY... * WHAT...Dangerously cold wind chills as low as 30 below. * WHERE...Adams IL and Brown IL Counties. * WHEN...Until noon CST today. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 15 to 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Dress in layers including a hat, face mask, and gloves if you must go outside. && $$ MOZ018-019-026-027-211800- /O.UPG.KLSX.CW.Y.0002.000000T0000Z-250121T1800Z/ /O.NEW.KLSX.EC.W.0001.250121T0724Z-250121T1800Z/ Knox MO-Lewis MO-Shelby MO-Marion MO- Including the cities of Hannibal 124 AM CST Tue Jan 21 2025 ...EXTREME COLD WARNING IN EFFECT UNTIL NOON CST TODAY... * WHAT...Dangerously cold wind chills as low as 30 below. * WHERE...Knox MO, Lewis MO, Marion MO, and Shelby MO Counties. * WHEN...Until noon CST today. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 15 to 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Dress in layers including a hat, face mask, and gloves if you must go outside. && $$ ILZ058>060-064-065-070-097-212100- /O.CON.KLSX.CW.Y.0002.000000T0000Z-250121T2100Z/ Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Marion IL- Pike IL- Including the cities of Pittsfield, Vandalia, Centralia, Salem, and Litchfield 124 AM CST Tue Jan 21 2025 ...COLD WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * WHAT...Very cold wind chills as low as 20 below. * WHERE...Bond IL, Fayette IL, Marion IL, Montgomery IL, Greene IL, Macoupin IL, and Pike IL Counties. * WHEN...Until 3 PM CST this afternoon. * IMPACTS...The dangerously cold wind chills as low as 20 below zero could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ ILZ069-098>101-MOZ034>036-041-042-047>052-059>064-072-211800- /O.CON.KLSX.CW.Y.0002.000000T0000Z-250121T1800Z/ Clinton IL-Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe MO-Ralls MO-Pike MO-Boone MO-Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-Lincoln MO-Gasconade MO-Warren MO- Saint Charles MO-Franklin MO-Saint Louis MO-Saint Louis City MO- Crawford MO- Including the cities of Edwardsville, Fulton, Saint Charles, Saint Louis, Mexico, Belleville, Bowling Green, Jefferson City, Columbia, Union, Sullivan, Alton, Washington, and Cahokia 124 AM CST Tue Jan 21 2025 ...COLD WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...Very cold wind chills as low as 20 below. * WHERE...Portions of south central and southwest Illinois and central, east central, and northeast Missouri. * WHEN...Until noon CST today. * IMPACTS...The dangerously cold wind chills as low as 20 below zero could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ ILZ074-079-102-MOZ065-073>075-084-085-099-211800- /O.CON.KLSX.CW.Y.0002.000000T0000Z-250121T1800Z/ Washington IL-Randolph IL-Monroe IL-Jefferson MO-Washington MO- Saint Francois MO-Sainte Genevieve MO-Iron MO-Madison MO-Reynolds MO- Including the cities of Sparta, Chester, and Farmington 124 AM CST Tue Jan 21 2025 ...COLD WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...Very cold wind chills as low as 15 below. * WHERE...In Illinois, Washington IL, Monroe IL, and Randolph IL Counties. In Missouri, Jefferson MO, Washington MO, Iron MO, Madison MO, Reynolds MO, Saint Francois MO, and Sainte Genevieve MO Counties. * WHEN...Until noon CST today. * IMPACTS...The cold wind chills as low as 10 below zero could result in hypothermia or frostbite if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ Gosselin
2 follow-up statements
631 WWUS73 KLSX 210812 NPWLSX URGENT - WEATHER MESSAGE National Weather Service St Louis MO 212 AM CST Tue Jan 21 2025 ILZ095-096-MOZ018-019-026-027-211800- /O.CON.KLSX.EC.W.0001.000000T0000Z-250121T1800Z/ Adams IL-Brown IL-Knox MO-Lewis MO-Shelby MO-Marion MO- Including the cities of Quincy, Hannibal, and Mount Sterling 212 AM CST Tue Jan 21 2025 ...EXTREME COLD WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...Dangerously cold wind chills as low as 30 below. * WHERE...In Illinois, Adams IL and Brown IL Counties. In Missouri, Knox MO, Lewis MO, Marion MO, and Shelby MO Counties. * WHEN...Until noon CST today. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 15-30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Dress in layers including a hat, face mask, and gloves if you must go outside. && $$ ILZ059-060-064-065-070-212315- /O.NEW.KLSX.CW.Y.0003.250122T0300Z-250122T1200Z/ /O.CON.KLSX.CW.Y.0002.000000T0000Z-250121T2100Z/ Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Marion IL- Including the cities of Centralia, Salem, Litchfield, and Vandalia 212 AM CST Tue Jan 21 2025 ...COLD WEATHER ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST WEDNESDAY... ...COLD WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * WHAT...For the first Cold Weather Advisory, very cold wind chills as low as 20 below. For the second Cold Weather Advisory, very cold wind chills as low as 15 below expected. * WHERE...Bond IL, Fayette IL, Marion IL, Montgomery IL, and Macoupin IL Counties. * WHEN...For the first Cold Weather Advisory, until 3 PM CST this afternoon. For the second Cold Weather Advisory, from 9 PM this evening to 6 AM CST Wednesday. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ ILZ069-212315- /O.NEW.KLSX.CW.Y.0003.250122T0300Z-250122T1200Z/ /O.CON.KLSX.CW.Y.0002.000000T0000Z-250121T1800Z/ Clinton IL- 212 AM CST Tue Jan 21 2025 ...COLD WEATHER ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST WEDNESDAY... ...COLD WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...For the first Cold Weather Advisory, very cold wind chills as low as 15 below. For the second Cold Weather Advisory, very cold wind chills as low as 10 below expected. * WHERE...Clinton IL County. * WHEN...For the first Cold Weather Advisory, until noon CST today. For the second Cold Weather Advisory, from 9 PM this evening to 6 AM CST Wednesday. * IMPACTS...The dangerously cold wind chills could result in hypothermia or frostbite if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ ILZ074-212315- /O.NEW.KLSX.CW.Y.0003.250122T0300Z-250122T1200Z/ /O.CON.KLSX.CW.Y.0002.000000T0000Z-250121T1800Z/ Washington IL- 212 AM CST Tue Jan 21 2025 ...COLD WEATHER ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST WEDNESDAY... ...COLD WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...For the first Cold Weather Advisory, very cold wind chills as low as 15 below. For the second Cold Weather Advisory, very cold wind chills as low as 10 below expected. * WHERE...Washington IL County. * WHEN...For the first Cold Weather Advisory, until noon CST today. For the second Cold Weather Advisory, from 9 PM this evening to 6 AM CST Wednesday. * IMPACTS...The cold wind chills as low as 10 below zero could result in hypothermia or frostbite if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ ILZ058-097-212100- /O.CON.KLSX.CW.Y.0002.000000T0000Z-250121T2100Z/ Greene IL-Pike IL- Including the cities of Pittsfield 212 AM CST Tue Jan 21 2025 ...COLD WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * WHAT...Very cold wind chills as low as 19 below. * WHERE...Greene IL and Pike IL Counties. * WHEN...Until 3 PM CST this afternoon. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ ILZ079-102-MOZ065-073>075-084-085-099-211800- /O.CON.KLSX.CW.Y.0002.000000T0000Z-250121T1800Z/ Randolph IL-Monroe IL-Jefferson MO-Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-Madison MO-Reynolds MO- Including the cities of Sparta, Chester, and Farmington 212 AM CST Tue Jan 21 2025 ...COLD WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...Very cold wind chills as low as 15 below. * WHERE...In Illinois, Monroe IL and Randolph IL Counties. In Missouri, Jefferson MO, Washington MO, Iron MO, Madison MO, Reynolds MO, Saint Francois MO, and Sainte Genevieve MO Counties. * WHEN...Until noon CST today. * IMPACTS...The cold wind chills as low as 10 below zero could result in hypothermia or frostbite if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ ILZ098>101-MOZ034>036-041-042-047>052-059>064-072-211800- /O.CON.KLSX.CW.Y.0002.000000T0000Z-250121T1800Z/ Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe MO-Ralls MO- Pike MO-Boone MO-Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-Saint Louis MO-Saint Louis City MO-Crawford MO- Including the cities of Edwardsville, Fulton, Saint Charles, Saint Louis, Mexico, Belleville, Bowling Green, Jefferson City, Columbia, Union, Sullivan, Alton, Washington, and Cahokia 212 AM CST Tue Jan 21 2025 ...COLD WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...Very cold wind chills as low as 20 below. * WHERE...Portions of southwest Illinois and central, east central, and northeast Missouri. * WHEN...Until noon CST today. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ Gosselin
364 WWUS73 KLSX 211802 NPWLSX URGENT - WEATHER MESSAGE National Weather Service St Louis MO 1202 PM CST Tue Jan 21 2025 ILZ095-096-MOZ018-019-026-027-211915- /O.EXP.KLSX.EC.W.0001.000000T0000Z-250121T1800Z/ Adams IL-Brown IL-Knox MO-Lewis MO-Shelby MO-Marion MO- Including the cities of Hannibal, Quincy, and Mount Sterling 1202 PM CST Tue Jan 21 2025 ...EXTREME COLD WARNING HAS EXPIRED... Wind chills are beginning to warm above dangerous thresholds. $$ ILZ069-074-220915- /O.EXP.KLSX.CW.Y.0002.000000T0000Z-250121T1800Z/ /O.CON.KLSX.CW.Y.0003.250122T0300Z-250122T1200Z/ Clinton IL-Washington IL- 1202 PM CST Tue Jan 21 2025 ...COLD WEATHER ADVISORY HAS EXPIRED... ...COLD WEATHER ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST WEDNESDAY... * WHAT...Very cold wind chills as low as 10 below zero expected. * WHERE...Clinton IL and Washington IL Counties. * WHEN...From 9 PM this evening to 6 AM CST Wednesday. * IMPACTS...The cold wind chills as low as 10 below zero could result in hypothermia if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ ILZ079-098>102-MOZ034>036-041-042-047>052-059>065-072>075-084-085- 099-211915- /O.EXP.KLSX.CW.Y.0002.000000T0000Z-250121T1800Z/ Randolph IL-Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Monroe MO-Ralls MO-Pike MO-Boone MO-Audrain MO-Moniteau MO- Cole MO-Osage MO-Callaway MO-Montgomery MO-Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-Madison MO-Reynolds MO- Including the cities of Jefferson City, Edwardsville, Belleville, Washington, Sullivan, Sparta, Farmington, Alton, Chester, Cahokia, Bowling Green, Saint Charles, Union, Fulton, Columbia, Saint Louis, and Mexico 1202 PM CST Tue Jan 21 2025 ...COLD WEATHER ADVISORY HAS EXPIRED... Wind chills are beginning to warm above dangerous thresholds. $$ ILZ059-060-064-065-070-220915- /O.CON.KLSX.CW.Y.0002.000000T0000Z-250121T2100Z/ /O.CON.KLSX.CW.Y.0003.250122T0300Z-250122T1200Z/ Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Marion IL- Including the cities of Centralia, Vandalia, Litchfield, and Salem 1202 PM CST Tue Jan 21 2025 ...COLD WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... ...COLD WEATHER ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST WEDNESDAY... * WHAT...For the first Cold Weather Advisory, very cold wind chills as low as 17 below. For the second Cold Weather Advisory, very cold wind chills as low as 17 below expected. * WHERE...Bond IL, Fayette IL, Marion IL, Montgomery IL, and Macoupin IL Counties. * WHEN...For the first Cold Weather Advisory, until 3 PM CST this afternoon. For the second Cold Weather Advisory, from 9 PM this evening to 6 AM CST Wednesday. * IMPACTS...The dangerously cold wind chills as low as 15 below zero could result in hypothermia or frostbite if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ ILZ058-097-212100- /O.CON.KLSX.CW.Y.0002.000000T0000Z-250121T2100Z/ Greene IL-Pike IL- Including the cities of Pittsfield 1202 PM CST Tue Jan 21 2025 ...COLD WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * WHAT...Very cold wind chills as low as 18 below zero. * WHERE...Greene IL and Pike IL Counties. * WHEN...Until 3 PM CST this afternoon. * IMPACTS...The dangerously cold wind chills as low as 15 below zero could result in hypothermia or frostbite if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ Pfahler
What forecasters said that day
The local office's own words before this extreme cold warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this extreme cold warning went out at Jan 20, 10:46 PM CST, 2 hours 38 minutes earlier. Its key messages:
- Very cold Arctic air will support wind chill values between -20 and -10 F across the area late tonight through Tuesday morning with a Cold Weather Advisory now in effect for the entire area.
- Temperatures will moderate quickly Wednesday and then warm to near or slightly above average over the weekend.
Area forecast discussion, Jan 20, 10:46 PM CST, 2 hours 38 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Saint Louis MO 1046 PM CST Mon Jan 20 2025 .KEY MESSAGES... - Very cold Arctic air will support wind chill values between -20 and -10 F across the area late tonight through Tuesday morning with a Cold Weather Advisory now in effect for the entire area. - Temperatures will moderate quickly Wednesday and then warm to near or slightly above average over the weekend. && .SHORT TERM... (Through Late Tuesday Night) Issued at 253 PM CST Mon Jan 20 2025 An upper-level trough will traverse the Mid-Mississippi River Valley tonight, forcing an Arctic cold front through the CWA. Broad, mid- level ascent and weak, transient low-level frontogenesis combined with steepening low-level lapse rates could result in snow flurries this evening into overnight. However, a lack of deep, continuous saturation in forecast soundings and only up to 20 percent of HREF membership depicting any measurable snowfall decreases confidence that there will be any accumulating snowfall. Of greater impact will be an anomalously cold Arctic airmass and surface high pressure center invading the region behind the front, characterized by 850- hPa temperatures below the 5th climatological percentile and MSLP exceeding the 99th climatological percentile. Any lingering snow cover will not significantly enhance cooling, but this airmass will support temperatures cooling to between -5 and 5 F by Tuesday morning across most of the area, with temperatures approaching -10 F in northeastern MO. Despite the Arctic high pressure center nearing the area, strong low-level CAA will keep the boundary layer mixed overnight into Tuesday morning with northerly surface winds sustained 7 to 12 mph, even gusting to 20 mph at times. As a result, a Cold Weather Advisory is now in effect for the entire CWA overnight through Tuesday morning for wind chill values ranging from around -20 F in northeastern MO and west-central IL to -10 F in southeastern MO. On Tuesday, the Arctic high pressure center will pass through the Mid-Mississippi River Valley beneath rising mid-level heights overhead. Large-scale subsidence will permit strong insolation aside from a few stratocumulus, helping temperatures to warm to between the upper single digits and mid-teens F. Winds will also become gradually lighter, but they will remain strongest through the afternoon in portions of west-central/south-central IL with wind chill values taking longer to rise, necessitating extension of the Cold Weather Advisory in those locations through mid-afternoon. Increasing clouds and strengthening low-level WAA Tuesday night will likely result in a late evening low temperature in the single digits F, before temperatures actually warm overnight. Pfahler && .LONG TERM... (Wednesday through Next Monday) Issued at 253 PM CST Mon Jan 20 2025 On Wednesday, model guidance are in agreement that an upper-level shortwave trough will track from the Central Plains through the Mid- Mississippi River Valley. Ahead of this trough, the strong WAA ensuing Tuesday night will persist into Wednesday acting to produce thick mid-level clouds during the morning as mid-level moisture arrives. Forecast soundings and ensemble guidance all support these clouds not producing any precip that reaches the surface with a pronounced layer of dry air below. These clouds will likely impede initial daytime insolation, but strong WAA will still allow high temperatures 20 to 25 F warmer than Tuesday and in the 30s F across most of the CWA. Another shortwave trough closely following the first will track across the region Wednesday evening, which has more support for measurable snowfall. Broad large-scale ascent is able to interact with relatively greater moisture and any saturation from the preceding trough is expanded upon. Currently, ensemble model guidance 24-hour probabilities of measurable snowfall centered on Wednesday evening are 40 to 60 percent across northeastern MO and west-central IL but these probabilities fall below 10 percent for even 0.5" of snowfall. Since there are slight timing differences that remain, the latest 6-hourly PoPs are lower than these probabilities and 20 to 30 percent. Through early Friday, additional shortwave troughs will round upper/mid-level cyclonic flow, providing at least periods of snow flurries through the time period. However, there is still variability among ensemble model guidance on how vigorous/organized associated ascent will be to support measurable snowfall and anything more than flurries. NBM temperature distributions remain steady or warm slightly through Friday, albeit still below average, with only short-lived CAA behind at times, transitioning to increasing WAA on Friday. Global model guidance are in agreement that a pattern change will take place late Friday into the weekend, as an upper-level trough becomes cutoff near the California coast or the Four Corners region and quasi-zonal, confluent flow becomes established across the central CONUS. In this pattern, there is consensus for weakening shortwave troughs to be shed and subsequently ejected eastward from the cutoff, but the timing and track of these features are uncertain. As a result, rolling 24-hour probabilities of measurable precipitation gradually increase late Saturday through Sunday, highest along/south of I-70 at 30 to 50 percent. The vast majority of the members driving these probabilities also have light QPF (less than 0.25") and predominantly rain, with NBM temperatures generally near to slightly above average over the weekend. Pfahler && .AVIATION... (For the 06z TAFs through 06z Tuesday Night) Issued at 1043 PM CST Mon Jan 20 2025 A cold front is moving through the region currently, with brief gusty winds and some snow flurries along it. Winds stay out of the northwest through the night and into the morning, but speeds should decrease through the day tomorrow as high pressure moves in. In fact, by tomorrow evening winds turn back to the south. VFR conditions are expected outside of the potential for a brief flurry. If this occurs it will be in the next few hours at the St Louis metro or in central Missouri. Brief visibility restrictions and MVFR ceilings are possible with it, but significant accumulations are not expected. Kimble && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, Jan 20, 2:56 PM CST, 10 hours 28 minutes before
Hazardous Weather Outlook National Weather Service St Louis MO 256 PM CST Mon Jan 20 2025 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-212100- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 256 PM CST Mon Jan 20 2025 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. Dangerous wind chills are forecast tonight through Tuesday morning across the area. Please see the Cold Weather Advisory for more details. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Dangerous wind chills are forecast through Tuesday morning, though across the area. Please see the Cold Weather Advisory for more details. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. Pfahler
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 21, 2:12 AM CST | Cold Weather Advisory | LSX | Adams, Bond, Brown, Clinton, Fayette, Greene and 7 more | 28 hr |
Nearby
Extreme Cold Warnings in Missouri, 2025Extreme Cold Warnings in Illinois, 2025Every extreme cold warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.